Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2018: 0.47
SCImago Journal Rank (SJR) 2018: 0.265
Source Normalized Impact per Paper (SNIP) 2018: 0.714

Mathematical Citation Quotient (MCQ) 2018: 0.17

ICV 2017: 121.78

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 42, Issue 1

Issues

PARTIAL SEMIGROUPS AND PRIMALITY INDICATORS IN THE FRACTAL GENERATION OF BINOMIAL COEFFICIENTS TO A PRIME SQUARE MODULUS

D. Doan / B. Kivunge / J. J. Poole / J. D. H Smith / T. Sykes / M. Teplitskiy
Published Online: 2017-12-19 | DOI: https://doi.org/10.1515/dema-2009-0103

About the article

Published Online: 2017-12-19

Published in Print: 2009-01-01


Citation Information: Demonstratio Mathematica, Volume 42, Issue 1, Pages 23–40, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2009-0103.

Export Citation

© by D. Doan.Get Permission

Comments (0)

Please log in or register to comment.
Log in